MathSciNet Relay Station
MathSciNet bibliographic data
MR1373563 11B13 (11A07)
Alon, Noga; Nathanson, Melvyn B.; Ruzsa, Imre The polynomial method and restricted sums of congruence classes. J. Number Theory 56 (1996), no. 2, 404–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement